# SDR UPS05443985

- Difficulty date: February 10, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69B620491
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1500, RBL 78 TIE DOWN SUPPORT FITTING CORROSION FOUND.  CORROSION BLEND OUT 0.025 X 1 X 1 EXCEED SRM 53-10-01 LIMIT.  FITTING REPLACED PER SRM 51-10-01.
